Works matching DE "BILINEAR transformation method"
Results: 306
On a third-order Newton-type method free of bilinear operators.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 4, p. 639, doi. 10.1002/nla.654
- By:
- Publication type:
- Article
Superconvergence analysis of the MAC scheme for the two dimensional stokes problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 6, p. 1647, doi. 10.1002/num.22066
- By:
- Publication type:
- Article
Relations between Mathieu functions of the first and second kind.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 6, p. 423, doi. 10.1080/10652460903360499
- By:
- Publication type:
- Article
On the Covariance Structure of Time Varying Bilinear Models.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 1, p. 25, doi. 10.1081/SAP-120017531
- By:
- Publication type:
- Article
Boundary characteristic orthogonal polynomials in the study of transverse vibrations of nonhomogeneous rectangular plates with bilinear thickness variation.
- Published in:
- Shock & Vibration, 2012, v. 19, n. 3, p. 349, doi. 10.1155/2012/694746
- By:
- Publication type:
- Article
Design and development of FPGA-based real-time RF cavity simulator using LabVIEW.
- Published in:
- International Journal of Electronics Letters, 2020, v. 8, n. 2, p. 150, doi. 10.1080/21681724.2019.1582701
- By:
- Publication type:
- Article
A GENERALIZED GRADIENT SMOOTHING TECHNIQUE AND THE SMOOTHED BILINEAR FORM FOR GALERKIN FORMULATION OF A WIDE CLASS OF COMPUTATIONAL METHODS.
- Published in:
- International Journal of Computational Methods, 2008, v. 5, n. 2, p. 199, doi. 10.1142/S0219876208001510
- By:
- Publication type:
- Article
The Small Deborah Number Limit of the Doi-Onsager Equation to the Ericksen-Leslie Equation.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 8, p. 1326, doi. 10.1002/cpa.21549
- By:
- Publication type:
- Article
ARCH and Bilinearity as Competing Models for Nonlinear Dependence.
- Published in:
- Journal of Business & Economic Statistics, 1997, v. 15, n. 1, p. 43, doi. 10.2307/1392072
- By:
- Publication type:
- Article
Classical state space realizability of input-output bilinear models.
- Published in:
- International Journal of Control, 2003, v. 76, n. 12, p. 1224, doi. 10.1080/0020717031000139240
- By:
- Publication type:
- Article
A delta operator approach to discrete-time H control.
- Published in:
- International Journal of Control, 1999, v. 72, n. 4, p. 315, doi. 10.1080/002071799221127
- By:
- Publication type:
- Article
(J,J')-lossless factorization for discrete-time systems.
- Published in:
- International Journal of Control, 1998, v. 71, n. 3, p. 517, doi. 10.1080/002071798221812
- By:
- Publication type:
- Article
Application of the Warping Methods in Dental Radiology Images Analysis.
- Published in:
- Applied Medical Informatics, 2012, v. 31, n. 4, p. 42
- By:
- Publication type:
- Article
FRACTAL INTERPOLATION SURFACES ON RECTANGULAR GRIDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 3, p. 435, doi. 10.1017/S0004972715000064
- By:
- Publication type:
- Article
SOME REMARKS ON EVOLUTIONARY STABILITY IN MATRIX GAMES.
- Published in:
- International Game Theory Review, 2013, v. 15, n. 4, p. -1, doi. 10.1142/S0219198913400240
- By:
- Publication type:
- Article
ON SUMMABLE, POSITIVE POISSON-MEHLER KERNELS BUILT OF AL-SALAM-CHIHARA AND RELATED POLYNOMIALS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2012, v. 15, n. 3, p. -1, doi. 10.1142/S0219025712500142
- By:
- Publication type:
- Article
Regional Gradient Stabilization for Bilinear Distributed Systems.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 8, p. 6531, doi. 10.1007/s13369-014-1149-9
- By:
- Publication type:
- Article
Observer-Based Control for DC-DC Converters.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 5, p. 4089, doi. 10.1007/s13369-014-1045-3
- By:
- Publication type:
- Article
A transfer function based on bilinear transformation for narrow-band seismic record.
- Published in:
- PLoS ONE, 2024, v. 19, n. 5, p. 1, doi. 10.1371/journal.pone.0297999
- By:
- Publication type:
- Article
A reassigned bilinear transformation and Gaussian kernel function-based approach for detecting weak targets in sea clutter.
- Published in:
- International Journal of Remote Sensing, 2016, v. 37, n. 23, p. 5668, doi. 10.1080/01431161.2016.1246774
- By:
- Publication type:
- Article
Multisoliton solutions of a (2+1)-dimensional variable-coefficient Toda lattice equation via Hirota's bilinear method.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 3, p. 184, doi. 10.1139/cjp-2013-0341
- By:
- Publication type:
- Article
Solutions of nonlinear Schrödinger equation for interfacial waves propagating between two ideal fluids.
- Published in:
- Canadian Journal of Physics, 2009, v. 87, n. 6, p. 675, doi. 10.1139/P09-039
- By:
- Publication type:
- Article
Analysis of mechanical behaviour of Jatropha curcas L. bulk seeds under compression loading with aid of reciprocal slope transformation method and tangent curve method.
- Published in:
- Agronomy Research, 2015, v. 13, n. 4, p. 939
- By:
- Publication type:
- Article
Design of digital filters for frequency weightings (A and C) required for risk assessments of workers exposed to noise.
- Published in:
- Industrial Health, 2015, v. 53, n. 1, p. 21, doi. 10.2486/indhealth.2013-0003
- By:
- Publication type:
- Article
A Bilinear Programming Approach for Multiagent Planning.
- Published in:
- Journal of Artificial Intelligence Research, 2009, v. 35, p. 235, doi. 10.1613/jair.2673
- By:
- Publication type:
- Article
Cost Effective Decentralized Key Management Framework for IoT.
- Published in:
- Computer Systems Science & Engineering, 2022, v. 41, n. 3, p. 1059, doi. 10.32604/csse.2022.021052
- By:
- Publication type:
- Article
A corrupted cloud and corrupted multi-cloud identification method for batch auditing in cloud storage services.
- Published in:
- Computer Systems Science & Engineering, 2017, v. 32, n. 2, p. 93
- By:
- Publication type:
- Article
Checking the linear transformation model for clustered failure time observations.
- Published in:
- Lifetime Data Analysis, 2008, v. 14, n. 3, p. 253, doi. 10.1007/s10985-008-9082-4
- By:
- Publication type:
- Article
A general algorithm for solving Generalized Geometric Programming with nonpositive degree of difficulty.
- Published in:
- Computational Optimization & Applications, 2009, v. 44, n. 1, p. 139, doi. 10.1007/s10589-007-9148-3
- By:
- Publication type:
- Article
Comparison of analog-to-digital filter conversion methods in a digital flickermeter.
- Published in:
- Electrical Engineering, 2009, v. 91, n. 3, p. 125, doi. 10.1007/s00202-009-0122-1
- By:
- Publication type:
- Article
On One- and Two-Periodic Wave Solutions of the Ninth-Order KdV Equation.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 5/6, p. 943, doi. 10.1134/S0001434618050310
- By:
- Publication type:
- Article
Sharp estimates of the error of interpolation by bilinear splines for some classes of functions.
- Published in:
- Mathematical Notes, 2017, v. 102, n. 3/4, p. 417, doi. 10.1134/S0001434617090115
- By:
- Publication type:
- Article
A note on Rochlin's property in the space of mixing transformations.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 925, doi. 10.1134/S0001434611110307
- By:
- Publication type:
- Article
Observability analysis and observer design for finite automata via matrix approach.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2013, v. 7, n. 12, p. 1609, doi. 10.1049/iet-cta.2013.0096
- By:
- Publication type:
- Article
A Converse to a Theorem on Linear Fractional Transformations.
- Published in:
- Mathematics Magazine, 2008, v. 81, n. 5, p. 367, doi. 10.1080/0025570X.2008.11953579
- By:
- Publication type:
- Article
Representations of (α, β, γ) triple system.
- Published in:
- Linear & Multilinear Algebra, 2010, v. 58, n. 5, p. 617, doi. 10.1080/03081080902823606
- By:
- Publication type:
- Article
Establishment of a Chaotic Synchronous Response in the Presence of a Phase Filter in a Communication Channel.
- Published in:
- Technical Physics Letters, 2018, v. 44, n. 2, p. 170, doi. 10.1134/S1063785018020232
- By:
- Publication type:
- Article
Large sample properties of spectral estimators for a class of stationary nonlinear processes.
- Published in:
- Journal of Time Series Analysis, 2005, v. 26, n. 1, p. 1, doi. 10.1111/j.1467-9892.2005.00387.x
- By:
- Publication type:
- Article
Stereographic Logistic Model - Application to Noisy Scrub Birds Data.
- Published in:
- Chilean Journal of Statistics (ChJS), 2016, v. 7, n. 2, p. 69
- By:
- Publication type:
- Article
P1-Nonconforming shell element and its application to topology optimization.
- Published in:
- Journal of Mechanical Science & Technology, 2015, v. 29, n. 1, p. 297, doi. 10.1007/s12206-014-1236-6
- By:
- Publication type:
- Article
Implementation of Legendre Neural Network to Solve Time-Varying Singular Bilinear Systems.
- Published in:
- Computers, Materials & Continua, 2021, v. 69, n. 3, p. 3685, doi. 10.32604/cmc.2021.017836
- By:
- Publication type:
- Article
Theoretical Analysis of Moving Reference Planes Associated with Unit Cells of Nonreciprocal Lossy Periodic Transmission-Line Structures.
- Published in:
- Radioengineering, 2017, v. 26, n. 1, p. 91, doi. 10.13164/re.2017.0091
- By:
- Publication type:
- Article
Solitons in Dual-Barrier Magnetic Tunnel Junction.
- Published in:
- Journal of Superconductivity & Novel Magnetism, 2016, v. 29, n. 7, p. 1855, doi. 10.1007/s10948-016-3469-3
- By:
- Publication type:
- Article
A modified complex short pulse equation of defocusing type.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2017, v. 24, n. 2, p. 195, doi. 10.1080/14029251.2017.1306946
- By:
- Publication type:
- Article
Explicit solutions for a nonlinear model on the honeycomb and triangular lattices.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2016, v. 23, n. 3, p. 399, doi. 10.1080/14029251.2016.1204719
- By:
- Publication type:
- Article
Bäcklund transformations for certain rational solutions of Painlevé VI.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, p. 3, doi. 10.1080/14029251.2013.862430
- By:
- Publication type:
- Article
NEW TYPE OF NONISOSPECTRAL KP EQUATION WITH SELF-CONSISTENT SOURCES AND ITS BILINEAR BÄCKLUND TRANSFORMATION.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2011, v. 18, n. 2, p. 323, doi. 10.1142/S1402925111001490
- By:
- Publication type:
- Article
Construction of q-discrete two-dimensional Toda lattice equation with self-consistent sources.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2007, v. 14, n. 2, p. 258, doi. 10.2991/jnmp.2007.14.2.9
- By:
- Publication type:
- Article
A NOVEL APPROACH FOR FINGERPRINT MATCHING USING DEFORMABLE MODEL FOR BETTER ALIGNMENT.
- Published in:
- Computer Science & Telecommunications, 2010, v. 29, n. 6, p. 25
- By:
- Publication type:
- Article
Tensor products of Archimedean partially ordered vector spaces.
- Published in:
- Positivity, 2010, v. 14, n. 4, p. 705, doi. 10.1007/s11117-010-0085-5
- By:
- Publication type:
- Article